# SDR AALA201706269045

- Difficulty date: June 22, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 12,307 hours, 2,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR AREA HAS TRASH. REMOVED TRASH FROM L1 DOOR GIRT BAR AREA AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
